# SDR SWIA2024060500003

- Difficulty date: June 3, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 46,244 hours, 39,683 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Anti-Ice Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ANTI ICE DUCT WARNING MESSAGE THROUGH 23000FT. IN ICING CONDITIONS. WINGS AND COWLS SELECTED ON. RAN QRH, MESSAGE CLEARED AFTER 5MIN. DID NOT COME BACK ON. HAD TO SELECT WING STANDBY AND COWLS FOR DESCENT. (FLIGHT 4705 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 28331775 WITH THE FOLLOWING CORRECTIVE ACTION: "PERFORMED OPERATIONAL CHECK OF WING ANTI-ICE CONTROL IAW AMM 30-12-00 OPS CHECK GOOD AT THIS TIME. SEE CAMP 28333917 FOR WORK PERFORMED"
